Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Theorems of W. W. Stothers and the Jacobian Conjecture in two variables
Edward Formanek.
Proc. Amer. Math. Soc. 139 (2011), 1137-1140
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748408
Embedding problems and open subgroups
David Harbater and Katherine Stevenson.
Proc. Amer. Math. Soc. 139 (2011), 1141-1154
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748409
An application of ample vector bundles in real algebraic geometry
Wojciech Kucharz and Kamil Rusek.
Proc. Amer. Math. Soc. 139 (2011), 1155-1161
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748410
Motivic invariants of algebraic tori
Johannes Nicaise.
Proc. Amer. Math. Soc. 139 (2011), 1163-1174
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748411
The Andrews-Stanley partition function and $p(n)$: congruences
Holly Swisher.
Proc. Amer. Math. Soc. 139 (2011), 1175-1185
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748412
A negative answer to a question of Bass
G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel.
Proc. Amer. Math. Soc. 139 (2011), 1187-1200
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748413
Łojasiewicz exponent near the fibre of a mapping
Tomasz Rodak and Stanisław Spodzieja.
Proc. Amer. Math. Soc. 139 (2011), 1201-1213
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748414
Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group
Makoto Matsumoto.
Proc. Amer. Math. Soc. 139 (2011), 1215-1220
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748415
The existence of hyperelliptic fibrations with slope four and high relative Euler-Poincaré characteristic
Hirotaka Ishida.
Proc. Amer. Math. Soc. 139 (2011), 1221-1235
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748416
The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group
Takao Satoh.
Proc. Amer. Math. Soc. 139 (2011), 1237-1245
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748417
Congruences for newforms and the index of the Hecke algebra
Scott Ahlgren and Jeremy Rouse.
Proc. Amer. Math. Soc. 139 (2011), 1247-1261
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748418
A universal characterization of the Chern character maps
Gonçalo Tabuada.
Proc. Amer. Math. Soc. 139 (2011), 1263-1271
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748419
Gauss sums over finite fields and roots of unity
Robert J. Lemke Oliver.
Proc. Amer. Math. Soc. 139 (2011), 1273-1276
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748420
The class number of $\mathbb{Q}(√-p)$ and digits of $1/p$
M. Ram Murty and R. Thangadurai.
Proc. Amer. Math. Soc. 139 (2011), 1277-1289
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748421
On the restriction of the Hermitian Eisenstein series and its applications
Shoyu Nagaoka and Yoshitugu Nakamura.
Proc. Amer. Math. Soc. 139 (2011), 1291-1298
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748422
Holonomies and the slope inequality of Lefschetz fibrations
Hideki Miyachi and Hiroshige Shiga.
Proc. Amer. Math. Soc. 139 (2011), 1299-1307
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748423
Sets of integers as superdegrees and superclass sizes
Benjamin Allen Otto.
Proc. Amer. Math. Soc. 139 (2011), 1309-1319
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748424
Hecke algebras related to the unimodular and modular groups over quadratic field extensions and quaternion algebras
Martin Raum.
Proc. Amer. Math. Soc. 139 (2011), 1321-1331
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748425
Neumann problem on a half-space
Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita.
Proc. Amer. Math. Soc. 139 (2011), 1333-1345
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748426
Vector spaces of entire functions of unbounded type
Jerónimo López - Salazar Codes.
Proc. Amer. Math. Soc. 139 (2011), 1347-1360
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748427
Uniqueness of traveling waves for nonlocal lattice equations
Jian Fang, Junjie Wei and Xiao-Qiang Zhao.
Proc. Amer. Math. Soc. 139 (2011), 1361-1373
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748428
The Koch snowflake curve is tube-null
Viktor Harangi.
Proc. Amer. Math. Soc. 139 (2011), 1375-1381
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748429
On spaces of compact operators on $C(K, X)$ spaces
Elói Medina Galego.
Proc. Amer. Math. Soc. 139 (2011), 1383-1386
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748430
Toeplitz and Hankel operators associated with subdiagonal algebras
Bebe Prunaru.
Proc. Amer. Math. Soc. 139 (2011), 1387-1396
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748431
Geometric versions of Schwarz’s lemma for quasiregular mappings
Dimitrios Betsakos.
Proc. Amer. Math. Soc. 139 (2011), 1397-1407
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748432
A non-residually solvable hyperlinear one-relator group
Jon P. Bannon.
Proc. Amer. Math. Soc. 139 (2011), 1409-1410
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748433
Carathéodory measure hyperbolicity and positivity of canonical bundles
Shin Kikuta.
Proc. Amer. Math. Soc. 139 (2011), 1411-1420
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748434
Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case
Joana Terra and Noemi Wolanski.
Proc. Amer. Math. Soc. 139 (2011), 1421-1432
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748435
Another observation about operator compressions
Elizabeth S. Meckes and Mark W. Meckes.
Proc. Amer. Math. Soc. 139 (2011), 1433-1439
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748436
Another proof of Euler’s formula for $𝜁(2k)$
E. de Amo, M. Díaz Carrillo and J. Fernández-Sánchez.
Proc. Amer. Math. Soc. 139 (2011), 1441-1444
Abstract, references and article information
Full-text PDF    
Weak-star convergence in multiparameter Hardy spaces
Jill Pipher and Sergei Treil.
Proc. Amer. Math. Soc. 139 (2011), 1445-1454
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748438
Volume integral means of holomorphic functions
Jie Xiao and Kehe Zhu.
Proc. Amer. Math. Soc. 139 (2011), 1455-1465
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748439
Fibred quadratic polynomials can admit two attracting invariant curves
Mario Ponce.
Proc. Amer. Math. Soc. 139 (2011), 1467-1468
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748440
Nonpositively curved Hermitian metrics on product manifolds
Chengjie Yu.
Proc. Amer. Math. Soc. 139 (2011), 1469-1472
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748441
A new proof of the Orlicz Busemann-Petty centroid inequality
Ai-Jun Li and Gangsong Leng.
Proc. Amer. Math. Soc. 139 (2011), 1473-1481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748442
Exponential scale mixture of matrix variate Cauchy distribution
Amadou Sarr and Arjun K. Gupta.
Proc. Amer. Math. Soc. 139 (2011), 1483-1494
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748443
Characterizing isotopic continua in the sphere
Lex G. Oversteegen and Kirsten I. S. Valkenburg.
Proc. Amer. Math. Soc. 139 (2011), 1495-1510
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748444
Higher-dimensional linking integrals
Clayton Shonkwiler and David Shea Vela-Vick.
Proc. Amer. Math. Soc. 139 (2011), 1511-1519
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2748445